Signs of Digoxin Toxicity

Although digoxin (Lanoxin®) can be an effective medication for treating congestive heart failure and atrial fibrillation, it is important to understand that toxic levels of this drug can accumulate in the blood even if you are taking your dosage as prescribed. To help ensure a safe treatment with digoxin, report any signs of digoxin toxicity to your healthcare provider right away.
 
Some of the common symptoms of digoxin toxicity include:
 
  • Confusion
  • Vomiting
  • Dizziness
  • Vision changes, including blurred or yellowish vision.
 
(Click Digoxin Toxicity for more signs of this complication, as well as a description of how to reduce your risk for developing toxicity in the first place.)
10 Foods That Lower Cholesterol
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.